# SDR AALA20110426DFW02

- Difficulty date: April 25, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 36,281 hours, 16,761 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: AAP3090A
- Condition: Missing
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLIGHT ATTENDANTS REPORTED SMOKE AND ODOR IN THE CABIN AFTER TAKEOFF.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND SOCK MISSING FROM LEFT WATER SEPARATORS.  REPLACED RIGHT AND LEFT SEPARATORS.  SYSTEM GROUND CHECK NORMAL OPERATION.
